# SDR A6WA202020347145

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031165
- Condition: Corroded
- Location: Bs 589
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CORRODED AT FS589.00, LBL 9 TO LBL 27.  AIRCRAFT REMOVED FROM SERVICE  INSTALLED NEW FABRICATED CAP STRIP AT FLOOR SUPPORT AT FS589.00, LBL 9 TO LBL 27 IAW CRJ200 SRM 51-42-06, 51-24-36 AND TR 51-42.
